# SDR IPXA2015092593926

- Difficulty date: September 9, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 65,799 hours, 9,771 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LT WING L/E SKIN CRACKED AT XOS 610.    REPAIRED IAW SRM 57-40-01, REPAIR 18, FIGURE 201.
